| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
A possible device malfunction was reported.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress seems very likely.Further in situ measurements showed temporarily high ground path impedance (gpi), which was likely caused by a transient air bubble over the reference electrode.However to determine an exact root cause device investigation would be necessary.Re-implantation is considered but no date has been scheduled yet.
Event or Problem Description
A possible device malfunction was reported.It is considered to proceed with reimplantation, but no date has been scheduled.
Event or Problem Description
The user's hearing performance with the device is affected.Re-implantation is considered as soon as possible.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.Furthermore, in situ measurements showed temporarily high ground path impedance (gpi), which was likely caused by a transient air bubble over the reference electrode.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
The user suddenly was not hearing well with the device.The user has been re-implanted.